# SDR ABXA20171121132

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,536 hours, 44,646 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300155
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 32L AT FUSELAGE STATION 434. THE STRINGER WAS REPAIRED. AIRPLANE WAS GROUNDED.
